New Mexico, 2021Drought in New Mexico, August 1 to 31, 2021
August 1 to 31, 2021 · NWS ABQ · 34 events in 34 counties and zones
Drought conditions across northern and central New Mexico continued to improve during the month of August 2021. A very active monsoon season continued with daily rounds of scattered to widespread showers and thunderstorms across the area.
Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across northern and central New Mexico continued to improve during the month of August 2021. A very active monsoon season continued with daily rounds of scattered to widespread showers and thunderstorms across the area. Extreme to exceptional drought conditions improved to about 21 percent of the state with 0 percent deemed exceptional drought. This marked the first time since September 2020 with no exceptional drought conditions in New Mexico. The most noted drought improvement continued to be across western New Mexico where areas of extreme to exceptional drought decreased. Eastern New Mexico also continued to see large improvements with even the far eastern counties having no drought conditions. Numerous days of beneficial thunderstorm activity produced precipitation totals ranging from 3 to 6 inches with locally higher amounts across southern and eastern New Mexico. Precipitation totals across central and western New Mexico generally ranged from 1 to 3 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 31, 10:38 PM MST, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 31, 10:38 PM MST, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1138 PM MDT Sat Jul 31 2021
.AVIATION...
06Z TAF CYCLE
A backdoor cold front continues to slide south and west through the
region. Most active areas overnight will be in the northeast and to a
lesser degree the southwest. Locally moderate to heavy rainfall and
gusty winds are expected with the more persistent/stronger storms. A
modest gap wind came through the RGV, and there may be another one
overnight. There is uncertainty as to whether MVFR cigs will form in
the wake of the front overnight. Left them out of the ern TAFs for
now, but will need to monitor and offer TAF amendments, especially at
KTCC. Another healthy crop of showers and storms are likely Sunday
afternoon and evening with sufficient confidence to include PROB30
mentions. All TAFs could be at risk for a thunderstorm.
&&
.PREV DISCUSSION...316 PM MDT Sat Jul 31 2021...
.SYNOPSIS...
A backdoor cold front has dropped into northeastern New Mexico,
triggering storms that are capable of heavy rainfall, mainly along
and east of the central mountain chain. The front will continue to
push low-level moisture south and west into the state this evening.
Storm coverage will increase on Sunday and daily rounds of storms
will continue through at least early next week, with locally heavy
rainfall and flash flooding possible. By mid-week, storm coverage
will trend downward slightly. High temperatures will be below normal
across much of northern and central New Mexico Sunday and Monday,
with highs closer to normal by the end of the work week.
&&
.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Temperatures will continue to cool Sunday and showers and
thunderstorms will continue to increase in coverage and wetness as
moisture continues to advect into the forecast area from the east
and disturbances track south and southeastward over the state. A
backdoor front will push through gaps in the central mountain chain
this evening with east canyon wind gusts up to 35 mph from Taos
southward through Santa Fe and Albuquerque. This front will progress
westward into AZ by Sunday morning, setting the stage for numerous
thunderstorms with the potential for locally heavy rainfall areawide
on Sunday afternoon and evening. With high pressure aloft
reorganizing over SE AZ, storms will move slowly off NM's high
terrain at speeds up to 10 mph toward the south and southeast on
Sunday. WPC is highlighting the central mountain chain and much of
the eastern plains with a slight risk of excessive rainfall on
Sunday and Sunday night. Will let the night shift take into
consideration the antecedent moisture that falls this afternoon and
evening before we issue another Flash Flood Watch for Sunday.
LONG TERM...(MONDAY THROUGH SATURDAY)...
The upper-level high will remain in place to the west on Monday,
with a stream of monsoon moisture focused mainly west of the central
mountain chain. Although PWAT’s will be slightly less than Sunday
(near 1.2” or lower), storm motions will generally be slow and to
the south. This may lead to another round of locally heavy rainfall
and flash flooding. Tuesday will be much of the same, with a weak
disturbance riding over the high.
By Wednesday, the high starts to slowly migrate eastward, leading to
a downtick in storm coverage across western and central areas of the
state. Models are in decent agreement that the high tries to build
over New Mexico, with an overall warmer and drier pattern to end the
week. But, isolated to scattered storms will still be possible each
afternoon. While high temperatures 5-10 degrees below normal start
off the week, highs will gradually warm by late week to near normal.
44/31
&&
.FIRE WEATHER...
The wet monsoon pattern will continue through Thursday along and
east of the continental divide as the high pressure system aloft
builds west of NM and repeated disturbances pass south and
southeastward over the forecast area. High temperatures will remain
near and below normal through Thursday with all the moisture and
precipitation in place. Toward the end of the work week, an
inefficient process of moisture recycling will result in less
precipitation coverage and intensity over northern and central NM as
a ridge axis aloft stretches from southern CA northeastward across
northern NM. This will allow temperatures to trend warmer. 44
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM MDT Sunday for the following zones...
NMZ212>215-227>232.
&&
Hazardous weather outlook, Jul 31, 3:35 AM MST, 20 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
435 AM MDT Sat Jul 31 2021
NMZ201>241-011045-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
435 AM MDT Sat Jul 31 2021
This hazardous weather outlook is for portions of north and central
New Mexico.
.DAY ONE...Today and Tonight
Scattered to numerous thunderstorms are expected today through the
overnight. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A significant increase storm coverage and flash flood potential can
be expected Sunday into Monday, especially between the Continental
Divide to the high plains of eastern New Mexico. Storm motions will
be slow and rainfall could become intense at times. This may lead to
localized areas of flash flooding, especially over and near recent
and older burn scars. Isolated locations may receive up to 2 inches
of rainfall. A few storms may also produce small hail and wind gusts
to 50 mph.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.
41
In the hours before
Special weather statement, Jul 31, 6:01 PM MST, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
701 PM MDT Sat Jul 31 2021
NMZ227-230-231-010130-
Harding County-Union County-Johnson and Bartlett Mesas Including
Raton Pass-
701 PM MDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING...UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 730 PM MDT...
At 701 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Branson to near Sedan. Movement was west
at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Clayton, Des Moines, Folsom, Grenville, Hayden, Clayton Lake State
Park, Seneca, Capulin, Sedan and Mount Dora.
This includes Highway 64 between Mile Markers 364 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3660 10300 3650 10300 3650 10304 3599 10304
3574 10348 3699 10437 3700 10325
TIME...MOT...LOC 0101Z 101DEG 36KT 3704 10392 3610 10319
33Special weather statement, Jul 31, 6:40 PM MST, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
740 PM MDT Sat Jul 31 2021
NMZ227-228-230-231-010215-
Far Northeast Highlands-Harding County-Union County-Johnson and
Bartlett Mesas Including Raton Pass-
740 PM MDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING...
SOUTHWESTERN UNION AND EASTERN COLFAX COUNTIES UNTIL 815 PM MDT...
At 740 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trinchera to 10 miles west of Hayden.
Movement was southwest at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Raton, Folsom, Bueyeros, Farley, Capulin, Sugarite Canyon State Park,
Gladstone, Sugarite and Yates.
This includes the following highways...
Interstate 25 between Mile Markers 441 and 460.
Highway 64 between Mile Markers 341 and 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3597 10334 3571 10380 3699 10462 3700 10403
TIME...MOT...LOC 0140Z 064DEG 17KT 3700 10411 3602 10344
33
Drought, Northwest Plateau
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from July 2021 improved in August with extreme drought conditions across the Northwest Plateau.
Drought, West Central Plateau
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- West Central Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.803, -108.222 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, Northwest Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.072, -107.535 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 continued in August.
Drought, Far Northwest Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.236, -107.293 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 continued in August.
Drought, Far Northeast Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.308, -104.796 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Tusas Mountains Including Chama
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Tusas Mountains Including Chama forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Upper Rio Grande Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Upper Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 continued in August.
Drought, East Slopes Sangre de Cristo Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- East Slopes Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.032, -104.803 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Jemez Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.023, -106.622 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, Southern Sangre de Cristo Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Southern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.115, -105.451 (the zone’s center; the record gives no point)
Severe to exceptional drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, Espanola Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Espanola Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.198, -106.100 (the zone’s center; the record gives no point)
Exceptional drought conditions from July 2021 improved in August with extreme drought conditions across the area.
Drought, Northeast Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Guadalupe County
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Guadalupe County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.863, -104.791 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, De Baca County
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- De Baca County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.342, -104.412 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 improved in August with severe drought conditions across De Baca County.
Drought, Roosevelt County
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.021, -103.480 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 improved in August with abnormally dry conditions across western Roosevelt County.
Drought, Chaves County Plains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Chaves County Plains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 improved in August with just severe drought conditions remaining across northwest Chaves County.
Drought, Glorieta Mesa Including Glorieta Pass
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Glorieta Mesa Including Glorieta Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.494, -105.396 (the zone’s center; the record gives no point)
Exceptional drought conditions from July 2021 improved in August with extreme drought conditions across the area.
Drought, Santa Fe Metro Area
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.416, -106.504 (the zone’s center; the record gives no point)
Exceptional drought conditions from July 2021 improved in August with extreme drought conditions across the area.
Drought, Sandia/Manzano Mountains Including Edgewood
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Sandia/Manzano Mountains Including Edgewood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.121, -106.434 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, Estancia Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Estancia Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.066, -106.166 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, Central Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.209, -105.548 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 continued in August.
Drought, Chuska Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Southwest Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Southwest Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 improved in August with severe to extreme drought conditions across the area.
Drought, San Francisco River Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- San Francisco River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.915, -108.405 (the zone’s center; the record gives no point)
Extreme drought conditions from July 2021 improved in August with severe drought conditions across the area.
Drought, Middle Rio Grande Valley/Albuquerque Metro Area
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.002, -106.839 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 continued in August.
Drought, Eastern Lincoln County
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Eastern Lincoln County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 improved in August with severe drought conditions across the area.
Drought, Southwest Chaves County
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Southwest Chaves County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 improved in August with moderate drought conditions across the area.
Drought, South Central Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.277, -106.262 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from July 2021 improved in August with severe drought conditions across the area.
Drought, Upper Tularosa Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.876, -106.194 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 improved in August with moderate drought conditions across the area.
Drought, South Central Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- South Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, West Central Mountains
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- West Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.821, -107.693 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, West Central Highlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- West Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.993, -107.256 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
Drought, Lower Rio Grande Valley
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.007, -106.930 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 improved in August with moderate drought conditions across the area.
Drought, San Agustin Plains and Adjacent Lowlands
- When
- August 1, 12:00 AM MST to August 31, 11:59 PM MST
- Where
- San Agustin Plains and Adjacent Lowlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Severe drought conditions from July 2021 continued in August.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, August 1 to 6, 202125 deaths · 31 events
- Flash Flooding and Flooding in Utah, August 1 to 2, 20211 death · 1 injured · $12 million · 1 in hail · 21 events
- Drought in South Dakota, August 1 to 31, 2021$19 million · 24 events
- Wildfire and Astronomical Low Tide in California, August 1 to 31, 20211 death · 2 events
- Wildfire in Oregon, August 1 to 31, 20211 death · 1 event
- Drought in Minnesota, August 1 to 31, 2021$5.7 million · 8 events
- Flash Flood and Wildfire in Montana, August 1, 2021$3.6 million · 2 events
- Drought in Iowa, August 1 to 31, 2021$2.1 million · 9 events
- Wildfire in Washington, August 1 to 30, 2021$1.1 million · 1 event
- Flash Flooding and Heavy Rain in Nevada, August 1 to 2, 2021$800,000 · 3 events
- Hail and Damaging Winds in Texas, August 1, 2021$374,000 · 1.75 in hail · 11 events
- Flash Flooding and Heavy Rain in Colorado, August 1, 202176 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 970723, 970725, 970726, 970730, 970732, 970733, 970735, 970736, 970737, 970739, 970741, 970742, 970745, 970746, 970748, 970749, 970750, 970751, 970752, 970753, 970754, 970755, 970756, 970757, 970758, 970759, 970760, 970762, 970763, 970764, 970765, 970766, 970767, 970768.